# SDR AMTA200600406

- Difficulty date: June 18, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 42,237 hours, 29,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 42326
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT SLIDE LAMP INOPERATIVE, L2.  THIS IS ON THE LT SIDE OF AC L2.  REMOVED AND REPLACED BATTERY PACK FOR L-2 SLIDE EMERGENCY LIGHTS IAW AMM, OPS CHECK NORMAL.  (K)
